# SDR AALA202308220960

- Difficulty date: August 17, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  PASSENGER / CREW DOOR 831 #1 AFT LEFT DOOR STOP SCREW WORN. REPLACED DOOR STOP SCREW PER AMM 52-11-31.
